# SDR R61A2023052000302

- Difficulty date: May 1, 2023
- Submitted: May 21, 2023
- Operation: Air carrier
- Aircraft: N728YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000510
- Aircraft time: 18,427 hours, 12,342 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Waste Box
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF III WASTE DOOR AT FR 88-89 CORRRODED. R&R IAW AMM  20-10-01 & 53-03-62.
